# SDR 96UAL900412

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Burnt Odor
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AFT GALLEY AREA HAS A BURNT SMELL.  *S/D*  OPERATED COFFEE MAKERS, NO DISCREPANCY OR SMELL NOTED.  GALLEY MODULES REMOVED AT LAS.  REPLACEMENT OVEN MODULE OPERATED NORMALLY.  SUSPECT INBOUND OVEN MODULE, BUT CAUSE UNKNOWN.
